# SDR SWIA2020062351148

- Difficulty date: May 26, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM, UPPER SPLICE STRAP CORRODED BETWEEN LBL 12 AND RBL 12.  (C-CHECK) RO 6/21/2020 REMOVED AND REPLACED WITH NEW THE FS280 UPPER SPLICE STRAP FROM LBL 12 TO RBL 12 REF SRM.  SEE CONTINUATION CARD FOR DETAILS.
